# SDR FDEA201508152547

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 144N5215U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1122, RT CREASE BEAM INNER CHORD SPLICE FOUND CORROSION.  OUT OF LIMIT AS PER SRM 51-10-02 REV 115.  CORROSION REMOVED PER SRM 51-40-02 REV 115 AND REPLACED WTIH NEW CREASE BEAM INNER CHORD SPLICE AS PER SRM 51-40-02 REV 115 AND BOEING DWG 144N5200 SHT 01 REV B.        REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
